Access count of this item: 184

Files in This Item:
File Description SizeFormat 
0910-2.pdf540.39 kBAdobe PDFView/Open
Title: Optimal linear codes over $GF$(5)(Semigroups, Formal Languages and Combinatorics on Words)
Authors: Fukui, Masaharu
Maruta, Tatsuya
Author's alias: 福井, 雅晴
丸田, 辰哉
Issue Date: May-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 910
Start page: 5
End page: 13
Appears in Collections:Semigroups, Formal Languages and Combinatorics on Words

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.